# SDR C2XA10SH323

- Difficulty date: October 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 22,420 hours, 11,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020331048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK EXTERNAL FUSELAGE HAS POSSIBLE CRACKS AROUND FASTENER HEAD AT FRAME 78 STR 5L.  MAINTENANCE PERFORMED REPAIR ON FRAME 78-79 STR 5L-6L IAW EC5330-02251.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
